I don't know if anyone else has this mysterious experience, but my meds seem to be multiplying, even factoring in the 28/30 day months during the year.
I take a lot of meds for a lot of minor but necessarily medicable reasons, such as an arthritic knee, sensitivity to nitrates/nitrites (which require antihistimine), prozac (for free-floating anxiety) and Concerta to counteract some aspects of the prozac that causes one to want to sit and watch paint dry. Lasix for fluid retention. and a couple of potassium tabs to avoid charley-horses from the lasix. That half-aspirin just for luck.
For some reason, the prozac and the lasix seem to be multiplying. I hate to have the Rxs stopped for any reason, since that causes all sorts of problems with the health care programs, requiring a new scrip in some cases - a big problem for me until I get my car fixed. So I sit and listen for signs of shenanigans from these two meds, because I can't explain the voluminous amounts of both I have on hand any other way. Being frug...oh hell...cheap, I can't bring myself to throw them out, and they have miles to go before they expire.